# SDR SWIA202053328

- Difficulty date: September 21, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FORMER HAS CRACK AT POWER ASSIST PULLY BRACKET FASTENER HOLE.  C-CHECK RO 10/13/2020.  REMOVED AFT FORMER FROM PASSENGER DOOR, REF CRJ200 SRM.  INSTALLED NEW AFT FORMER P/N 601R318034-5, REF DWG AND CRJ200 SRM.  RESTORED FINISH ALL FASTENERS, IAW CRJ 200 SRM AND APPLIED C.I.C AT REPAIRED LOCATION, IAW CRJ 200 SRM.  PRESSURE CHECKS GOOD.
